Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi all

I have been prescribed my GP and have read that I should start seeing results after 4 weeks. It's been 5 weeks and all throughout the last few weeks I have started developing large red and angry spots which I didn't have before, they are making more unhappy with my skin then I was before. Has anyone else experienced this? Could it just be getting rid of all the rubbish from my face before I start seeing results? I don't know whether I should get another 1 month prescription of it and see if it makes any improvements or go back to the GP for something new. :-(

post-448746-0-94966800-1422797904_thumb.

Share this post


Link to post
Share on other sites

I had the same experience I am in week 5 now and I have never had red angry spots. I'm going to stop using it and stick to a strict healthy diet and lots of water. Skinoren has dried up my skin so much. It did help a bit but after a month I broke out again worse.

Share this post


Link to post
Share on other sites

The red blisters if i am not mistaken right? Well its a side effect and takes a worse turn if not treated carefully. I think you should report your dermatologist about the condition. Your skin may take the damage if you continue to use the same product.

Its best to report the condition to the dermatologist immediately. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×